Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A brief proof of Cauchy's integral theorem

Author: John D. Dixon
Journal: Proc. Amer. Math. Soc. 29 (1971), 625-626
MSC: Primary 30.35
MathSciNet review: 0277699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof of Cauchy's theorem for circuits homologous to 0 is presented. The proof uses elementary local properties of analytic functions but no additional geometric or topological arguments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.35

Retrieve articles in all journals with MSC: 30.35

Additional Information

PII: S 0002-9939(1971)0277699-8
Keywords: Cauchy's integral theorem, Cauchy's integral formula, residue theorem
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia